Multiple intraoral & extraoral red lesions

Chief Complaint A 46 y/o female complains of soreness under her upper partial denture & lower partial denture. History He was wearing this denture for 5 months. She is on medication for coronary artery disease. Investigations Physical examination shows many red lesions over the chest & extremities. Diagnosis Images of intraoral & extraoral lesions are attached. Please give your opinion. Treatment Advise management also.

6 Likes

LikeAnswersShare

Srythema Multiforme Major...S.J.Syndrome. A rare, serious disorder of the skin and mucous membranes. A medical emergency, this is often a reaction to medication or an infection. Stevens-Johnson syndrome is usually caused by an unpredictable adverse reaction to certain medications. It can also sometimes be caused by an infection. The syndrome often begins with flu-like symptoms, followed by a red or purple rash that spreads and forms blisters. The affected skin eventually dies and peels off. Antibiotics and Analgesics are common triggers. If it is confirmed,requires hospitalization, possibly in an intensive care unit or a burn unit. Stopping nonessential medications.

SUGGESTIVE. OF.. STEVENS- JOHNSON SYNDROME SECONDARY. TO... DRUG. REACTIONS POSSIBLY... .... SULFA. DRUGS... MANAGEMENT 1. STOP. THE. MEDICINE 2. SYMPTOMATIC MANAGEMENT

Drug allergy reactions

?? Viral exantheme ?? Drug reaction Antihistamines suggested

? SJS ? Drug allergy To be evaluàted further

Thanks Dr. Dinesh Gupta
0

Yes it's Steven Johnson syndrome may be due to an adverse drug reaction .

i think its a denture stomatitis pt should maintain Proper oral hygiene overnight wearing of denture should be discourage denture should be washed with warm,soapy water and soaked in an antiseptic overnight(not chlorohexidine when a metal component is present in it)

Agree with dr.dinesh gupta

Steven Johnson Syndrome

Sj syndrome

Load more answers

Diseases Related to Discussion

Cases that would interest you